# SDR DL72K000945

- Difficulty date: May 12, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- Aircraft time: 73,247 hours, 57,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Rack, 90052
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING L/O, EXT EMERGENCY EXIT SLIDE LIGHT ON MID CARGO DOOR RIGHT SIDE INOP.  REPLACED BATTERY PACK RACK ASSY, CKS NORMAL PER M/M.
